New generating functions for the G-function

B. L. Sharma; R. F. A. Abiodun

Annales Polonici Mathematici (1973)

  • Volume: 27, Issue: 2, page 159-162
  • ISSN: 0066-2216

How to cite


B. L. Sharma, and R. F. A. Abiodun. "New generating functions for the G-function." Annales Polonici Mathematici 27.2 (1973): 159-162. <>.

author = {B. L. Sharma, R. F. A. Abiodun},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {159-162},
title = {New generating functions for the G-function},
url = {},
volume = {27},
year = {1973},

AU - B. L. Sharma
AU - R. F. A. Abiodun
TI - New generating functions for the G-function
JO - Annales Polonici Mathematici
PY - 1973
VL - 27
IS - 2
SP - 159
EP - 162
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.